# SDR IPXA3579556

- Difficulty date: July 14, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- Aircraft time: 25,369 hours, 13,512 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Strap
- Part number: 179N10114
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-8, VERTICAL STAB TOP CAP INTERNAL METAL STRAP HAS CORROSION.  REPLACED METAL STRAP IAW BAC DWG 179N1011-4.
